# SDR AWXA200200366

- Difficulty date: April 25, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 49,821 hours, 18,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION 3 EACH AFT EMERGENCY LIGHTS WERE FOUND INOPERATIVE; RT AFT BULLNOSE, AND THE R4 DOOR SLIDE LIGHT.  MAINTENANCE REPLACED BATTERY CHARGER AND BATTERY PACK M736 PER T/C A1C33607, OPERATIONAL CHECK WAS GOOD.
